Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On extended structures of a closed operator related to semigroup theory and the abstract Cauchy problem
HTML articles powered by AMS MathViewer

by Kai-Tak Wong PDF
Bull. Amer. Math. Soc. 80 (1974), 350-354
References
Similar Articles
Additional Information
  • Journal: Bull. Amer. Math. Soc. 80 (1974), 350-354
  • MSC (1970): Primary 34G05, 47Axx, 47D05; Secondary 35Kxx, 35Lxx
  • DOI: https://doi.org/10.1090/S0002-9904-1974-13501-9
  • MathSciNet review: 0341181